MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sex: unk.Weight: unk.Ethnicicty: unk.Race: unk.Collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens (b)(4).
 
Event or Problem Description
The reporter indicated that the surgeon implanted a cc4204a, +22.5 diopter, intraocular lens from patient's eye on (b)(6) 2019.Surgeon "felt" the lens did not fit in the eye.There was no patient injury.The lens implanted, removed, and replaced intraoperatively.This resolved the problem.Reportedly the lens was "replaced with another staar lens." per reporter on (b)(6) 2019, "patient is healing well.".
 
Additional Manufacturer Narrative
H6 - work order search - no additional similar complaint type events within associated lots were found.Claim# (b)(4).
 
Additional Manufacturer Narrative
Corrected data: b5 - 'the lens implanted, removed, and replaced intraoperatively" corrected to "the lens was implanted and removed intraoperatively.The lens was replaced." additional information: h3 - device evaluation.The lens was returned in liquid in a lens vial.Visual inspection found that the lens was returned in three pieces with the optic and haptic torn.Claim# (b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key9460059
Report Number2023826-2019-02360
Device Sequence Number3066387
Product Code HQL
UDI-Device Identifier00841542102445
UDI-Public00841542102445
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model NumberCC4204A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2019
Initial Date Received by Manufacturer 11/19/2019
Supplement Date Received by Manufacturer12/17/2019
01/15/2020
Initial Report FDA Received Date12/12/2019
Supplement Report FDA Received Date01/14/2020
01/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR